CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mariaf Views: 53,295
Published: 14 years ago
 
This is a reply to # 71,503

Re: Mirena IUD Side Effects


Hi Angie please don't be nervous of having the coil removed it is so small it should not cause any pain when being remove. I had mine removed last year after 6 long months of unbearable problems especially emotional, I only felt a little tug and beleive me it was worth it I am back to my usual self and have never felt better, although It will take a few months for the side effects of the coil to leave your system but don't give up and have it removed as soon as possible , good luck maria
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.359 sec, (1)